Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 490342, 14 pages
Research Article

Rational Homotopy Perturbation Method

Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Circuito Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico

Received 28 June 2012; Accepted 16 August 2012

Academic Editor: Turgut Öziş

Copyright © 2012 Héctor Vázquez-Leal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Héctor Vázquez-Leal, “Rational Homotopy Perturbation Method,” Journal of Applied Mathematics, vol. 2012, Article ID 490342, 14 pages, 2012.